# SDR FDEA202009102235

- Difficulty date: September 10, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 57,016 hours, 26,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Bs 580 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON CLOSE UP INSP FOUND STABILIZER STRAP AT BSTA 580 LBL 24 DAMAGE ON LOWER SIDE OF FLOOR BEAMS REPAIRED STABILIZER STRAP AT BSTA 580 LBL 24, IAW SRM 53-00-51-2R REPAIR 12.
